# SDR 29GA3505205063

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 27,999 hours, 31,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 7252110169
- Condition: Out Of Sequence
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE CABIN DOOR.  FOUND CABIN DOOR HANDLE OUT OF SEQUENCE, RESET CABIN DOOR HANDLE SEQUENCE, OPERATIONAL CHECK GOOD.
